Norms of projections on L... [ - 1, 1] and C [ -1, 1].
Journal für die reine und angewandte Mathematik, Tome 297 (1978), pp. 54-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1978__297_151948,
author = {William A. Light},
title = {Norms of projections on {L...} [ - 1, 1] and {C} [ -1, 1].},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {54--64},
year = {1978},
volume = {297},
zbl = {0363.41038},
url = {http://geodesic.mathdoc.fr/item/JRAM_1978__297_151948/}
}
William A. Light. Norms of projections on L... [ - 1, 1] and C [ -1, 1].. Journal für die reine und angewandte Mathematik, Tome 297 (1978), pp. 54-64. http://geodesic.mathdoc.fr/item/JRAM_1978__297_151948/